Application Information

This drug has been submitted to the FDA under the reference 020786/002.

Names and composition

"ALLEGRA-D 12 HOUR ALLERGY AND CONGESTION" is the commercial name of a drug composed of FEXOFENADINE HYDROCHLORIDE and PSEUDOEPHEDRINE HYDROCHLORIDE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
020786/002 ALLEGRA-D 12 HOUR ALLERGY AND CONGESTION FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 60MG and 120MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
020786/002 ALLEGRA-D 12 HOUR ALLERGY AND CONGESTION FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 60MG and 120MG
021704/002 ALLEGRA-D 24 HOUR ALLERGY AND CONGESTION FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 180MG and 240MG
076236/001 FEXOFENADINE HYDROCHLORIDE AND PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 60MG and 120MG
076298/001 FEXOFENADINE HYDROCHLORIDE AND PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 60MG and 120MG
076538/001 FEXOFENADINE HCL; PSEUDOEPHEDRINE HCL FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ ORAL 60 per 120MG
076667/001 FEXOFENADINE HYDROCHLORIDE AND PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 60MG and 120MG
077999/001 FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ ORAL 60MG and 120MG
079043/002 FEXOFENADINE HYDROCHLORIDE AND PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 180MG and 240MG
079115/001 FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ ORAL 60MG and 120MG
090818/001 FEXOFENADINE HYDROCHLORIDE AND PSEUDOEPHEDRINE HYDROCHLORIDE FEXOFENADINE HYDROCHLORIDE; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 60MG and 120MG

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

When is the best time to take Allegra-D 24-Hour?
I got the Allegra-D & Xyzal as samples to see which one worked best. Asked by Erick Mallin 1 year ago.

your pharmacy should have given you a paper similar to this: Drug Information For: ALLEGRA-D 12 HOUR TABLETS Ingredient Name: FEXOFENADINE (fex-oh-FEN-a-deen) and PSEUDOEPHEDRINE (soo-doe-e-FED-rin) Drug Manufacturer: AVENTIS Common Uses: This medicine is an antihistamine and decongestant combination that is used to relieve symptoms of seasonal allergies such as watery or itchy eyes, runny nose, itchy throat, sneezing, and stuffy nose (nasal congestion). Before Using This Medicine: Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are taking droxidopa, furazolidone, monoamine oxidase inhibitors (MAOIs) (such as phenelzine), or if you have taken an MAOI within the past 14 days. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking bromocriptine, certain blood pressure medicines (methyldopa, guanethidine, mecamylamine, or reserpine), digoxin, erythromycin, ketoconazole, stimulant medicines (such as ephedrine or methylphenidate), certain herbal products containing ephedra, or any medicine to change the acid level in your urine (such as sodium bicarbonate or potassium citrate). DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, including kidney disease, glaucoma or increased pressure in your eyes, high blood pressure, diabetes, certain heart problems (such as ischemic heart disease), prostate problems (such as enlarged prostate), thyroid problems (hyperthyroidism), seizures, allergies, pregnancy, or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have narrow-angle glaucoma; difficulty urinating (urinary retention); severe high blood pressure; severe heart or blood vessel disease (such as coronary artery disease or severe ischemic heart disease); or if you have experienced weakness, tremor, irregular heartbeat, or severe or persistent trouble sleeping or dizziness with this medicine or a similar medicine. Use of this medicine in children under age 12 is not recommended. Discuss with your doctor the risks and benefits of giving this medicine to your child. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine. How to Use This Medicine: Follow the directions for using this medicine provided by your doctor. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. Take this medicine on an empty stomach at least 1 hour before or 2 hours after eating. TAKE THIS MEDICINE with water. If you take antacids that contain aluminum or magnesium, do not take them at the same time as this medicine. Ask your doctor or pharmacist how to take them with this medicine. STORE THIS MEDICINE at room temperature between 68 and 77 degrees F (20-25 degrees C) in a tightly-closed container, away from heat, moisture, and light. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once. Cautions: DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or are allergic to any ingredient in this product. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. THIS MEDICINE MAY CAUSE DIZZINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. THIS MEDICINE MAY INTERFERE with allergy test results. Check with your doctor for instruction on how long you will need to stop taking this medicine prior to those tests. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines which contain diet or appetite control medicines, antihistamines, or decongestants. Ask your doctor or pharmacist about the safe use of these medicines. YOU MAY OCCASIONALLY NOTICE the tablet shell in your stool. This is normal and not a cause for concern. CAUTION IS ADVISED WHEN THIS MEDICINE IS USED IN THE ELDERLY because they may be more sensitive to the effects of the medicine. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby. Possible Side Effects: SIDE EFFECTS that may occur while taking this medicine include nausea, headache, or dry mouth. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience nervousness, anxiety, agitation, any mental or mood changes, dizziness, trouble sleeping, or difficult urination. CONTACT YOUR DOCTOR IMMEDIATELY if you experience fast or irregular heartbeat, chest pain, hallucinations, trouble breathing, uncontrolled shaking or tremor, or seizure. AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. Overdose: IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include chest pain, unusual drowsiness, fast or irregular heartbeat, loss of consciousness, unusual nervousness or excitement, severe or persistent dizziness or headache, difficulty breathing, and seizures. Additional Information: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children and pets. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out. Copyright 2008 Wolters Kluwer Health, Inc. Disclaimer - This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use. Answered by Veronica Glassco 1 year ago.

Allegra D 24 Answered by Jong Krell 1 year ago.

your pharmacy does not give info.when over counter. Answered by Ivelisse Pinyan 1 year ago.


Cold and congestion leading to earache?
Last Friday(July 5th) I started feeling a bit under the weather. By that evening I had a constant running nose and chest congestion/coughing/mucus. When I woke up Saturday my left ear was feeling out of sorts as well. The nose running and constant mucus has cleared up and I only have slight chest congestion at... Asked by Joleen Palomar 1 year ago.

Last Friday(July 5th) I started feeling a bit under the weather. By that evening I had a constant running nose and chest congestion/coughing/mucus. When I woke up Saturday my left ear was feeling out of sorts as well. The nose running and constant mucus has cleared up and I only have slight chest congestion at this point which only leads to some coughing when exerting myself. The ear issue became more and more of an annoyance as opposed to just going away or lessening like the other symptoms. So for the past week my left ear has been muffled/echoy. I put a cap full of hydrogen peroxide in my ear to help clean it out and my ear now feels much worse than before. It's not like swimmers ear in the sense that I don't feel that bouncing type sensation that you get when your ear is filled with water. Instead I can barely hear from it and the little I can hear seems to be muffled/vibrating. I'd happily return to the state I was in prior to the peroxide until I can get some antibiotics on Mondays. I've tried laying on the side of the inflicted ear. Tilting the head and lightly shaking. Blowdrying the ear as well as trying to pop it with vacuum like effects. Is there anything I can do or do I just have to wait for this to go away? Answered by Mirella Lazusky 1 year ago.

I use Allegra D 12 hour allergy pills to help dry out my ears. There is something called Wally's Ear oil that you can get at health food stores. I put it on a small piece of cotton and put it in my ear. You can also put a heating pad to help your ear drain.This is expensive, but works well. ALso at the health food store, King Bio Earache relief homeopathic medicine. Answered by Mickey Willhoite 1 year ago.

Hi, I would advise caution regarding the application of Hydrogen Peroxide! It is a strong drying agent and should only be used in small doses. You may need to apply some warm olive oil to counter this effect. You could also try eliminating all sugars/sweets from your diet, at least until any possible infection has cleared. Answered by Eugenie Hartfield 1 year ago.


Flonase nasal spray question?
I get severe allergies. I take Flonase and Allegra. When I take my Flonase and Allegra in the morning, I feel much much better within an hour. Now, when I take my second dose of Flonase at night (12 hours later), I get stuffed even worse! Should I just take it once in the morning? Should I do two sprays in the AM?... Asked by Alaine Giacomo 1 year ago.

I get severe allergies. I take Flonase and Allegra. When I take my Flonase and Allegra in the morning, I feel much much better within an hour. Now, when I take my second dose of Flonase at night (12 hours later), I get stuffed even worse! Should I just take it once in the morning? Should I do two sprays in the AM? Or just one? I feel like taking the second dose makes my nose worse. I'm too pigheaded to not take that second dose. Idk why, but I think more will help. Could I be taking too much for my body? One spray enough? I should just try it for a couple days and see, but yahoo answers is here to help. Thank you. Answered by Sarita Marinelli 1 year ago.

How long have you been taking flonase (is it consecutive) I use Fluticasone (which is the cheaper of flonase). I'm going through the same exact thing that your going through right now. I had a severe sinus infection for 3 months and finally going to the E.R I was given a Rx for Fluticasone. I used it along with an antibiotic and it all went away. I am now going through the same thing again. I was taking a mix of Wal-itin D and the fluticasone (which was sprayed twice a day). I didn't see any results. Do you feel when you spray that you have to blow your nose after? That could effect it. Happens to me. I'll blow my nose than it seems like its worse. I was told by the E.R doctor and have asked 2 doctors and a pharmacist about using a spray like Vicks or Afrin while spraying with Fluticasone and they said it was fine...of course its temporary relief and works fast. That could be something to check out (remember anything going into your nose can seriously have negative effects prescription or not) I have also heard from 2 sources that the medication can take up to a couple of days to 2 weeks. (Which I was told yesterday (from a pharmacist) that that sounded a little extreme) I was also told that you have to give your body time to adjust. So if you havent used it in awhile than give it some time. If your finding no results it could be the Allegra .Maybe trying something else. I switched from taking a generic Claritin to a generic Zyrtec,BUT after doing my research yesterday I noticed that there are 2 different types of the same medicine. For example, Allegra-Allegra D, Claritin-Claritin D,Zyrtec-Zyrtec D. If you look into whats the difference from one to the other (The D and not the D) They relieve different symptoms. The Zyrtec only took care of a couple symptoms compared to Zyrtec D that took care of even more symptoms. One which was Vasomoter Rhinitus. (Theres lots to learn on google)- I would look into that, but point is..on the Zyrtec it didnt relieve the symptom and the Zyrtec D it does, I just started taking the D and again have to wait for my nose to adjust. It might all just be switching up your medication (Guess it also depends on the severity) and it may not be just seasonal indoor/outdoor allergies.) Theres so many things that can be bringing on the congestion. How long have you been taking the Flonase (consecutively)? Has the Allegra always worked for your congestion? If it has than why is it not working now? If none of this is working than maybe its something else and needs to be looked at by a NOSE professional and not just my regular doctor. From experience too I'll take a dose and it doesn't relieve it so then I would take another dose on top of that and it still wont work. Thats when the Vicks or Afrin works. ALSO! If your out during the day when the pollen/allergens are high you should try to take a shower when you get home etc, that washes away all the pollen and allergens that are on your body and in your hair etc. (common sense to some, but heard it from a Naturopathic doctor) ALSO! I know for me I always thought I knew how to take the rx spray, but then looked it up online and reading the instructions read that you need to blow your nose first and then spray etc. I don't know how long you have been taking it or how long you've had that one spray. Even Rx sprays expire and say if you haven't used it in awhile than you need to shake it than give two sprays before spraying in your nose....and just remember you can overdose on the spray. I also read...SO MUCH TO LEARN! Anyways though when reading about the Vasomotor Rhinitus that it can be brought on by strong emotions...stress.....this happens more in women than in men, but something to consider. So check on the severity of your symptoms..how long you have had them, should I switch up my Allegra, if all else fails go see a doctor...or if your desperate cut off your nose. I think about it all the time. Sorry this is so long, but maybe a piece of this answer will help. Everyones situation is different. Answered by Kurt Nichols 1 year ago.

Flonase Directions Answered by Norman Lickert 1 year ago.

can i take with allegra d Answered by Syble Boice 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved